paul@britishfoodsdirect.com +44 (0)151 364 0505
Shop
Beechams Powder Capsules 16'S

Beechams Powder Capsules 16’S

£3.85

Cold & Flu Capsules

Paracetamol
Phenylephrine
Caffeine

What are they for?
Beechams Cold & Flu Capsules provide relief from the symptoms of colds and flu, feverishness and chills. It also relieves blocked nose, acute nasal catarrh, sinusitis and the pain associated with nasal congestion.

Ingredients: Paracetamol 300 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Enhances the actions of paracetamol
Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, catarrh, painful sinuses

  • For headache, fever, aches & pains, blocked nose
  • Non-drowsy

Additional Information

Weight .100 kg
Translate »